| Model Number |
uCor Heart Failure and Arrhythmia Management System |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
09/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A us distributor contacted zoll to report that the patient developed a skin irritation from the ucor hfams patch.The patient described the area as a red rash.There was no alleged device malfunction contributing to the irritation.The patient's physician recommended a crème for the skin irritation.The outcome of the skin irritation is improved.
Additional Manufacturer Narrative
Not applicable.